MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0194
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Diminished Pulse Pressure (2606)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device return is anticipated; however, at the time of this report, the device has not been received by verathon.Verathon remains in contact with the canadian distributor and continues to investigate the reported event.A supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A facility reported that during an intubation attempt in the emergency department before surgery, using a glidescope spectrum single-use lopro s3 laryngoscope, the device's light source was dim and intermittently flickering on and off.Due to the reduced and inconsistent illumination, the clinician was unable to adequately visualize the airway, resulting in a prolonged intubation attempt.It was reported that the patient desaturated to 19% and experienced a loss of pulse.One round of cardiopulmonary resuscitation (cpr) was performed.A different glidescope system was obtained in an unspecified amount of time, and the airway was successfully secured on the second attempt.Patient demographic information and pre-existing medical conditions were declined to be provided by the facility upon request from verathon.
 
Additional Manufacturer Narrative
B4, g3, g6, h2, h6, h11 verathon's canadian distributor/importer reported on (b)(6), 2026 that the subject device return to verathon is anticipated and underway; however, at the time of this report, the device has not been received.Verathon notified the distributor on(b)(6), 2026 and (b)(6), 2026 informing them that the device was not yet received for evaluation.At this time, verathon does not expect the subject device to be returned to verathon for evaluation, therefore the cause of the reported issue could not be determined.Review of complaint history for the reported lot number "gt1013415" did not identify any previous complaints reported to verathon.Trending analysis for glidescope spectrum single-use lopro laryngoscopes does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011--821
4256295760
MDR Report Key23880246
Report Number9615393-2025-00140
Device Sequence Number4771313
Product Code CCW
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0194
Device Catalogue Number0270-0938
Device Lot NumberGT1013415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown